| Catalog Number |
900014A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley tray syringe was not included.It seems that they realized the syringe was missing during the insertion.
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The product had caused the reported failure.Sample has been evaluated and observed cotton balls already been used.No syringe inside the tray.However, the exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure mode could be due to operator handling method, operator's negligence, inadequate guideline and malfunction tower light.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Complete initial reporter facility name: (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description